# SDR CA080319008

- Difficulty date: March 6, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Pac CRESCO
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, A NOISE WAS HEARD ACCOMPANIED BY LOSS OF ENGINE POWER.  THE TAKEOFF WAS ABORTED.  INITIAL INSPECTION REVEALED FRAGMENTS SIMILAR TO COMPRESSOR BLADE MATERIAL DISTRIBUTED THROUGHOUT THE INLET.  TEARS IN THE INLET SCREEN WERE NOTED.  THE ENGINE HAS BEEN REMOVED AND WILL BE INVESTIGATE ROOT CAUSE ONCE ESTABLISHED.
